# SDR UPS03M41654

- Difficulty date: December 12, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT O/B FLAP I/B TRAILING EDGE WEDGE HAS DELAMINATION (MRK).  REMOVED AND REPLACED LEFT OUTBOARD FLAP INBOARD TRAILING EDGE WEDGE.  THIS CLOSES DEFER RAL D272416 PER 57-50-03.  REFERENCE LP33934.
